# SDR UALA2010080202787

- Difficulty date: July 30, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 57,002 hours, 19,904 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY SLIDE LIGHT L56 IS INOPERATIVE. RELAMPED L-4 DOOR EMER SLIDE LIGHT PER MM AND OPS CHECK GOOD ON NON ROUTINE 2198N00005.
